# SDR AALA20091021SJU02

- Difficulty date: October 20, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 55,854 hours, 19,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMP AT LEFT NUMBER TWO DOOR.
